Tokyo Journal of Mathematics

On the Second Order Efficiency of Bootstrap Estimators of Sampling Distributions

Takeru SUZUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 219-232.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134271

Digital Object Identifier
doi:10.3836/tjm/1270134271

Mathematical Reviews number (MathSciNet)
MR947956

Zentralblatt MATH identifier
0661.62030

Citation

SUZUKI, Takeru. On the Second Order Efficiency of Bootstrap Estimators of Sampling Distributions. Tokyo J. Math. 11 (1988), no. 1, 219--232. doi:10.3836/tjm/1270134271. https://projecteuclid.org/euclid.tjm/1270134271


Export citation